# SDR GLBA20110107F

- Difficulty date: January 7, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 31,048 hours, 36,833 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP, MX FOUND A CRACK IN THE AIRSTAIR DOOR ENTRANCE LOWER FRAME AT THE AFT CORNER AT F.S. 173, 1.1" IN LENGTH.   MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-53-001. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
